# SDR MALA100188

- Difficulty date: December 8, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 28,148 hours, 31,423 cycles
- Engine: Ge CT79B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, WE RECEIVED GEAR UNSAFE INDICATIONS WITH GEAR HANDLE IN THE UP POSITION AND HANDLE ILLUMINATED.  RAN CHECK LIST ON BOTH OCCASIONS AND RECYCLED GEAR.  LIGHT EXTINGUISHED.  PERFORMED GEAR SWINGS.  UNABLE TO DUPLICATE.  R & R LANDING GEAR CONTROL UNIT PN ON/OFF D494-12-001 SN OFF 672/05-98 SN ON 603/04-96 IAW AMM 32-31-05.  OPS CHECK IAW AMM 32-30-00.
